标题:Forward-backward stochastic differential equation with subdifferential operator and associated variational inequality
作者:NIE TianYang
作者机构:[Nie, T.Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 更多
通讯作者地址:[Nie, TY]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国科学:数学(英文版)
出版年:2015
卷:58
期:4
页码:729-748
DOI:10.1007/s11425-014-4887-y
关键词:backward stochastic differential equations;variational inequalities;subdifferential operators;viscosity solutions
摘要:We study the existence and uniqueness of the solution to a forward-backward stochastic differential equation with subdifferential operator in the backward equation. This kind of equations includes, as a particular case, multi-dimensional forward-backward stochastic differential equation where the backward equation is reflected on the boundary of a closed convex (time-independent) domain. Moreover, we give a probabilistic interpretation for the viscosity solution of a kind of quasilinear variational inequalities.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84925484478&doi=10.1007%2fs11425-014-4887-y&partnerID=40&md5=afa6faf8ac66648ca0bcadcbad8b0f54
TOP